# SDR SIMA20140618005

- Difficulty date: June 18, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 24,748 hours, 20,860 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Part number: M8353610024L
- Condition: Inoperative
- Location: Ram Air Valve
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RAM AIR VLV FAIL.  DURING CLIMB CREW RECEIVED EICAS PACK 2 VLV CLSD & RAM AIR VLV FAIL MSG. CREW COMPLIED WITH AOM VOL 1 PROCEDURES & WAS ABLE TO RESET THE NR 2 PACK, HOWEVER THE RAM AIR VLV FAIL MSG REMAINED.  CREW ELECTED TO RETURN & LANDED WITHOUT INCIDENT.  PERFORMED RAM AIR VLV ADJUSTMENT & TEST IAW AMM 21-25-01.  BOTH VLVS REMAIN CLOSED.  R & R RELAY K0804 IAW AMM 21-13-02.  OPERATIONS CHECKED GOOD IAW AMM 21-25-01 & 21-60-00.
